# SDR A6WA201240306

- Difficulty date: January 27, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 349-368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 349 CORRODED AND SILL IS SEPARATING.  REMOVED UNSERVICEABLE ANGLE SUPPORT ANGLE AND UNSERVICEABLE SILL AND INSTALLED SERVICEABLE ANGLE SUPPORT AND SILL IAW SRM 51-42-06 AND REO 601R-53-21-326.
